# SDR ASAA2022030437618

- Difficulty date: March 4, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,972 hours, 15,597 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Faulty
- Location: Flight Deck
- Part time: 61,276 hours, 27,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AUTOPILOT B DISENGAGED AND FIRST OFFICER LOST FLIGHT DIRECTOR. RIGHT SIDE HDG BUG ALSO FROZE AND WOULD NOT MOVE. APPROX 30MIN LATER THE RIGHT SIDE FLIGHT DIRECTOR REAPPEARED AND A/P B WAS REENGAGED WITH NO FURTHER ISSUE. GROUNDED - YES. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34-400-801. OP CK'S AND ALL LLM TESTS CHECK GOOD PER THE SAME. GROUND VERIFICATION SUCCESSFUL.
